both are brand name lamictal not generic but just a couple days of being on 1 200mg tablet a day there is a big differece in my mood and agitation in the couple days ive been on it. this is the only thing that has changed. was feeling hardly any agitation before this. i dont understand it
Does taking 2 100mg tablets of lamictal have the same affect as taking 1 200mg tablet?
Added 4 Nov 2012:
just to clarify the Lamictal helps my agitation, it is not a side effect. agitation is big part of my depression. they go hand in hand. thank you all for answering my questions.
What you experiencing is an unusual side affect, but it is a side affect. The agitation is kinda like being bipolar and having a manic episode. A person gets the feeling like their skin is crawling or they can't sit still and have so much energy. You probably ought to talk to your doc. Maybe he can prescribe a med that will counter act lamictal agitation. Or give you another med. Klonopin is an excellent medication,. I have never heard of any of our friends on drugs.com having that symptom from lamictal. I guess that's the beauty of being human. We're all different and what works for you, may not work for me and visa versa.
No, there's no difference in taking 2-100 mgs or 1-200mg.
I pray you find the answer to your question from our friends. Their the best!
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Apr 2010 • 1 answer
Posted 23 Jul 2010 • 1 answer
Posted 25 Jan 2013 • 1 answer
Posted 16 Jan 2014 • 4 answers
Posted 30 Apr 2016 • 0 answers